Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Increasing blood pressure meds


[Ma...]

Recommended Posts

I started taking 10 mg Benicar when I first started WD since I had borderline blood pressure, and I was getting , for me at least, significant spikes at interdose intervals. I have not measured closely, but I feel like I am having BP issues towards the end of my present dosing window. My question is likely unanswerable, but I am wondering if it is better to let a little increase in BP to run unabated on the premise it is a natural bodily response to WD as opposed to an increase in BP meds.

 

Thanks

Link to comment
Share on other sites

That is a darn good question, how high are these spikes ? I would suggest buying a BP cuff if you don't already have one so you can monitor when and how high things are
Link to comment
Share on other sites

Byrjun Thanks for the reply. You are quite right that I need to measure my BP I do have a cuff, and maybe I will start taking measurements. Perhaps you picked up on the idea that in a way the question is more about the idea of letting some rise in BP might be a good idea as a way of letting the body naturally respond to the adaptations of withdrawal Similar to the notion that fever is the bodies natural defense to infectious organisms
Link to comment
Share on other sites

[d8...]
My body's natural response to wd (rapid heart rate and high bp) gave me a stroke so I would sort it now if I were you. I had no prior cardiac issues or bp issues btw.
Link to comment
Share on other sites

It may be best to take that BP meds until you get through this and you can come off later.  An increase in BP is normal when tapering but it can go too high to be safe. 
Link to comment
Share on other sites

Your body's "natural response" is not always good for you. Think anaphylactic shock. Even fevers aren't good for you as an adult.

 

You might find when measuring your blood pressure that it may not be that high, even though you think it might be. That happens to me quite a bit.

Link to comment
Share on other sites

[ca...]

if you could id see where the numbers are with these spikes.

ive been on the borderline where im not spiking at 200+/100+, but was hovering in hypertension, borderline hyper tension zone.

 

i ended up on a modest amount of propranolol which i wish i wasnt on now, but at the same time, it was too safeguard my life, so it was necessary.

 

id say again see where your numbers are it, its a touchy subjective thing to each individual.

Link to comment
Share on other sites

×
×
  • Create New...